Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Characterizations of ultradistributions with compact support and decomposition by support

Authors: Soon-Yeong Chung and Dohan Kim
Journal: Proc. Amer. Math. Soc. 112 (1991), 65-74
MSC: Primary 46F05; Secondary 46F10
MathSciNet review: 1047002
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that every nonquasianalytic ultradistribution can be uniformly majorized by the behavior of test functions only on the support and that every ultradistribution with support in the union $ {K_1} \cup {K_2}$ of two compact sets can be decomposed as the sum of one with support in $ {K_1}$ and one with support in $ {K_2}$, along the context of Malgrange [17].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05, 46F10

Retrieve articles in all journals with MSC: 46F05, 46F10

Additional Information

Keywords: Nonquasianalyticity, ultradistribution, DF-space
Article copyright: © Copyright 1991 American Mathematical Society